Trace imbeddings for T-sets and application to Neumann-Dirichlet problems with measures included in the boundary data
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 3, p. 443-470
@article{AFST_1996_6_5_3_443_0,
     author = {Decarreau, Andr\'ee and Liang, Jin and Rakotoson, Jean-Michel},
     title = {Trace imbeddings for $T$-sets and application to Neumann-Dirichlet problems with measures included in the boundary data},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 5},
     number = {3},
     year = {1996},
     pages = {443-470},
     zbl = {0874.35041},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1996_6_5_3_443_0}
}
Decarreau, Andrée; Liang, Jin; Rakotoson, Jean-Michel. Trace imbeddings for $T$-sets and application to Neumann-Dirichlet problems with measures included in the boundary data. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 3, pp. 443-470. http://www.numdam.org/item/AFST_1996_6_5_3_443_0/

[A] Adams (R.A.) .- Sobolev spaces, New York, Academic Press 1980.

[At] Atik (Y.) .- T-ensembles locaux et problèmes quasi linéaires dégénérés à donnée mesure sur un ouvert quelconque, P.H.D. Thesis at Univ. Poitiers, 1993.

[BBGGVP] Benilan (P.), Boccardo (L.), Gallouët (T.), Gariepy (R.) and Pierre (M.) .- An L1-theory of existence and uniqueness of solution of non linear elliptic equation, Ann. Scuola Norm. Sup. di Pisa, serie IV, 22 (1995), pp. 241-273. | Numdam | MR 1354907 | Zbl 0866.35037

[BCP] Benilan (P.), Crandall (M.G.) and Pierre (M.) .- Solution of the porous medium equation in Rn under optimal conditions, Indiana Univ. Math. J. 33, n° 1 (1984). | MR 726106 | Zbl 0552.35045

[BDG] Boccardo (L.), Diaz (J.-L.), Giachetti (D.) and Murat (F.) .- Existence and regularity of renormalized solutions for some elliptic problems involving derivatives of nonlinear terms, J. Diff. Equ. 186, n° 2 (1993), pp. 215-237. | MR 1251852 | Zbl 0803.35046

[BG] Boccardo (L.) and Gallouet (T.) .- Nonlinear elliptic and parabolic equations involving measures as data, J. Funct. Anal. 87 (1989), pp. 149-169. | MR 1025884 | Zbl 0707.35060

[BGM] Boccardo (L.), Giachetti (D.) and Murat (F.) . - Renormalizedsolutions of non linear elliptic problems. Methods of real analysis and p.d.e., an international Workshop, Capri 17-20 ( sept.1990).

[BGV] Boccardo (L.), Gallouet (T.) and Vasquez (J.L.), .- Nonlinear elliptic equations in Rn without growth restrictions on the data, to appear in J.D.E. | MR 1025884 | Zbl 0810.35021

[BS] Brezis (H.) and Strauss (W.) .- Semilinear elliptic equations in L1, Jour. Math. Soc. Japan, 25 (1973), pp. 565-590. | MR 336050 | Zbl 0278.35041

[GM] Gmira (A.) and Véron (L.) .- Boundary singularities of solutions of some nonlinear elliptic equations, Duke Math. J. 64 (1991), pp. 271-324. | MR 1136377 | Zbl 0766.35015

[Lia] Liang (J.) .- Weakly-coercive quasilinear elliptic equations with inhomogeneous measure data, Progress in partial differential equation "Proceedings of the Pont-à-Mousson Conference" (1991), Pitman; Res. Notes Math. 266, Longman, Harlow 1992. | MR 1194227 | Zbl 0821.35045

[L] Lions (P.-L.) .- Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris, 1968. | Zbl 0189.40603

[LL] Leray (J.) and Lions (J.-L.) .- Quelques résultats de Visik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder, Bull. Soc. Math. France, 93 (1965), pp. 97-107. | Numdam | MR 194733 | Zbl 0132.10502

[LM] Lions (P.-L.) and Murat (F.) .- Sur les solutions renormalisées d'équations elliptiques non linéaires, Manuscript for C.R.A.S. (juin 1992).

[Ra1] Rakotoson (J.-M.) .- Quasilinear elliptic problems with measures as data, Diff. Int. Equ. 4 (1991), pp. 449-457. | MR 1097910 | Zbl 0834.35056

[Ra2] Rakotoson (J.-M.) . - Resolution of the critical case forproblems with L1-data, Asymptotic Analysis 6 (1993), pp. 285-293. | MR 1201197 | Zbl 0793.35042

[Ra3] Rakotoson (J.-M.) .- Generalized solution in a new type of sets for solving problems with measures as data, Diff. Int. Equ. Vol 6, n° 1 (1993), pp. 27-36. | MR 1190163 | Zbl 0780.35047

[Ra4] Rakotoson (J.-M.) .- A compactness lemma for elliptic problems with measures as data, Applied Math. Letters 4 (1991), pp. 35-36. | MR 1101870 | Zbl 0734.35147

[Ra5] Rakotoson (J.-M.) .- Compactness and doubly degenerate quasilinear problems with measures as data, Preprint 9107, Bloomington.

[Ra6] Rakotoson (J.-M.) .- Uniqueness of renormalized solutions in a T-set for L1-data problem and the link between various formulations, in Indiana Univ. Math. J. 43, n° 2 (1994), pp. 685-702. | MR 1291535 | Zbl 0805.35035

[RT] Rakotoson (J.-M.) and Temam (R.) .- A coarea formula with applications to monotone rearrangement and to regularity, Arch. Rational Mech. Anal. 109 (1990), pp. 213-238. | MR 1025171 | Zbl 0735.49039

[Se] Serrin (J.) .- Pathological solutions of elliptic differential equations, Ann. Sc. Scuola Norm. Sup. di Pisa serie 3, vol. XVIII, 3 (1964). | Numdam | MR 170094 | Zbl 0142.37601

[X] Xu (X.) .- A p-Laplacian problem in L1 with nonlinear boundary conditions, Comm. Partial Diff. Equ. 19 (vol. 1-2) 1994, pp. 143-179. | MR 1257001 | Zbl 0858.35147